# SDR DLM11981661

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Failed
- Location: Galley
- Component: 2676
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY CHILLER G8 HAS SMOKE COMING OUT OF IT.  REPLACED CHILLER.
